Psycho-Babble Medication Thread 106937

Shown: posts 1 to 3 of 3. This is the beginning of the thread.

 

Zoloft decrease, short of breath? pressure?

Posted by rainbowlight on May 19, 2002, at 0:22:24

I have cut my Zoloft from 37.5 to 12.5 mgs. (per doctors orders). I am feeling short of breath, like I can't get enough air. And my head feels like someone is holding me upside down (pressure feeling). Is this normal during a decrease of this med? Is is my blood pressure rising? Any experiences with this?

 

Re: Zoloft decrease, short of breath? pressure?

Posted by micky301 on May 21, 2002, at 16:19:15

In reply to Zoloft decrease, short of breath? pressure?, posted by rainbowlight on May 19, 2002, at 0:22:24

> I have cut my Zoloft from 37.5 to 12.5 mgs. (per doctors orders). I am feeling short of breath, like I can't get enough air. And my head feels like someone is holding me upside down (pressure feeling). Is this normal during a decrease of this med? Is is my blood pressure rising? Any experiences with this?


Im experienceing this with Neurontin . It comes and goes and at first I thought it was my alergies acting up. I would tell your pdoc about this.

 

Re: Zoloft decrease, short of breath? pressure? rainbowlight

Posted by Ritch on May 22, 2002, at 10:22:08

In reply to Zoloft decrease, short of breath? pressure?, posted by rainbowlight on May 19, 2002, at 0:22:24

> I have cut my Zoloft from 37.5 to 12.5 mgs. (per doctors orders). I am feeling short of breath, like I can't get enough air. And my head feels like someone is holding me upside down (pressure feeling). Is this normal during a decrease of this med? Is is my blood pressure rising? Any experiences with this?


Hi Rainbowlight,

I kind of think your suspicion about excessive serotonergic activity of all your meds together (not just the Zoloft), might be causing you some troubles. I noticed the exact reaction you are talking about whenever I pushed my Prozac or Celexa dose upwards. Your body might adjust Ok to the Zoloft and it will go away. You might ask your doctor about getting a blood level on *all* your meds. I really wonder if you are having some abnormally elevated levels of some of your meds. Just an idea.

Mitch


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.